# SDR CALA2013112593215

- Difficulty date: November 23, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 39,616 hours, 17,231 cycles
- Engine: Iae V2527A5
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Director
- Part number: Z010H000520A
- Part serial: 2714
- Condition: Faulty
- Location: Cids
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLIDE AT DOOR 2R INDICATES ARMED FROM FLIGHT DECK.  FLIGHT ATTENDANT REPORTS SLIDE DISARMED.  REPLACED CIDS DIRECTOR 1.  CABIN INTERCOM, CIDS DIRECTOR BITE TESTED GOOD, SMOKE DETECTOR FUNCTION TESTED GOOD, OPERATIONS 2R DOOR THRU ARM, DISARMED POSITIONS, INDICATIONS FOLLOWED WITH ARM HANDLE POSITIONS.  ALSO OPENED & CLOSED DOOR, INDICATIONS NORMAL.
